# SDR R61A2024061700276

- Difficulty date: June 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 36,919 hours, 23,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD SERVICE DOOR CUTOUT LOWER BEAM HAS DAMAGED RIVETS ON THE BOTTOM OF THE FWD AND AFT GIRT BAR FITTING CUTOUTS AND THE EDGES OF THE CUTOUTS HAVE NICKS AS MARKED.  REMOVED AND REPLACED FWD SERVICE DOOR LOWER BEAM.
